MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 GLENOSPHERE 36+8; SHOULDER IMPLANT - GLENOSPHERE

DEPUY IRELAND - 3015516266 GLENOSPHERE 36+8; SHOULDER IMPLANT - GLENOSPHERE
Catalog Number 550536008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received for joint effusion (possible infection of right shoulder incision.Pt called office on (b)(6) states he was admitted to hospital in (b)(6) on (b)(6) on iv antibiotics) no relationship to study device: not related relationship to primary study procedure: possible date of event: 29 dec 2025 date of implant: (b)(6) 2025 date of revision: no information provided device location: right.Treatment/impact: hospitalizations, diagnostic interventions (vnous duplex, ultrasound, mri, xray), injected medications (vancomycin ivpb 2000mg, piperacillin-tazobactam iv 4.5mg), aspirations, oral/topical medication (lidocaine 5% patch, acetaminophen-codeine 300-30mg, po linezolid 600 bid and augmentin 875 bid x 1 week), debridement, antibiotics, implant retention.Depuy synthes products used: catalog number: 550536008 lot number: 354222 component type: glenosphere unique device id: (b)(4).Catalog number: 550035600 lot number: 233591 component type: screw unique device id: (b)(4).Catalog number: 550300500 lot number: 235422 component type: screw unique device id: (b)(4).Catalog number: 550011240 lot number: 664506 component type: baseplate unique device id: (b)(4).Catalog number: 520000036 lot number: 662705 component type: humeral unique device id: (b)(4).Catalog number: 550000368 lot number: 661994 component type: shell unique device id: (b)(4).Catalog number: 550036000 lot number: mi156850 component type: liner unique device id: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added : d10 concomitant.

Brand Name
GLENOSPHERE 36+8
Common Device Name
SHOULDER IMPLANT - GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24389801
Report Number1818910-2026-03285
Device Sequence Number10185626
Product Code PHX
UDI-Device Identifier10603295546696
UDI-Public(01)10603295546696(17)300531(10)354222
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550536008
Device Lot Number354222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4PK LOCKING SCRW 2025 SLFDRILL.; CENTRAL SCREW 6.0X35.; MOD UNITI CONV BASEPLATE S 24.; REVERSE HUMERAL SHELL M 36+8.; REVERSE LINER 36+0.; STEMLESS M 36.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale